# SDR TRBACPCP2010010

- Difficulty date: January 24, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 31,090 hours, 29,650 cycles
- Engine: Pwa PW127
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: S2711205500200
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON SECTOR CORRODED.  R & R LT AILERON OTBD BELLCRANK IAW AMM27-11-71.  PERFORMED FUNCTIONAL CK, AILERON CONTROL IAW MM27-10-00.  OPS CK OK.
